# SDR REXA2022021000197

- Difficulty date: January 7, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH SIDEWALL SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS
847+16 - FS 865.                                              "
"REPLACED R/H SIDEWALL SEAT RAIL @ FS 847+16-FS 865 IAW CRJ 900 AMM 53-
00-49-400-801-A19 53-00-49-000-801(A19) WVAC EMP # "
